# SDR FDEA201702250660

- Difficulty date: February 25, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 32,049 hours, 16,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420001
- Condition: Corroded
- Location: Frames 11-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY FLOOR SUPPORT UPPER SURFACE HAS SEVERAL AREAS OF CORROSION AND ELONGATED HOLES  FRAMES 11A - 13B.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW DRAWING A53612214 AND SRM 51-40-21.  MAJOR REPAIR.
